MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/1346-8138.15669

Медицинская библиотека · The Journal of dermatology · 2020

Quinolone immediate hypersensitivity due to topical ophthalmic preparations: a case report and review of literature.

Ajima Sayaka, Sano Yusuke, Hashizume Hideo

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Ophthalmic quinolone preparations are widely used for the treatment of eye diseases; however, there are only a few reported cases of immediate hypersensitivity due to such medications. Here, we present a case of immediate hypersensitivity induced by an ophthalmic administration of quinolones in a 20-year-old female with bacterial conjunctivitis. The results of skin prick and basophil activation tests suggest that it involved a type Ib reaction associated with Mas-related G-protein coupled receptor X2. The present case cautions us to be aware of quinolone immediate hypersensitivity caused by topical ophthalmic preparations, which can easily be overlooked, because it may predict severe hypersensitivity reactions to systemic administration.

Для цитирования: Ajima Sayaka, Sano Yusuke, Hashizume Hideo. Quinolone immediate hypersensitivity due to topical ophthalmic preparations: a case report and review of literature.. The Journal of dermatology. 2020. DOI: 10.1111/1346-8138.15669.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.